MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAFILL MICROCOIL DELIVERY SYSTEMS; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAFILL MICROCOIL DELIVERY SYSTEMS; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number DLF181650
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is initial mdr report being submitted with associated mfr# 2954740-2017-00107.Additional procode: krd.(b)(4).The product is available for evaluation and testing, however the analysis has not been completed.Additional information will be submitted within 30 days of receipt.No conclusions are made at this time.
 
Event or Problem Description
It was reported by a health care professional that a deltafill18 16 mm x 50 cm (dlf181650/c41787) failed to detach.The coil was removed in its entirety and was still attached to the delivery system when removed from the patient.There were no damages noted on the coil or the coil delivery system prior to use or upon removal; the coil was not stretched when removed from the patient.A pre-deployment electrical check was performed and all lights had illuminated when the power was turned on.The system ready light had illuminated and the audible signal had beeped.All connections appeared to fit properly without application of excessive force.The same enpower connecting cable and enpower dcb was used successfully with subsequent coils.The procedure was completed using other coils (unknown).There were no intra or post procedural complications related to device or reported event.The complaint device is available for return.
 
Additional Manufacturer Narrative
This is final mdr report being submitted with associated mfr# 2954740-2017-00107.The device was returned with part of the device positioning unit (dpu) protruding outside the translucent introducer sheath.Concerning cleanliness only, the microcoil system was returned in almost pristine condition.The system was either not advanced in the vasculature or was cleaned/rinsed before being returned.It is also unknown if the device was further manipulated and/or inspected post-procedurally.Part of the dpu is also advanced past the distal end of the green introducer sheath and the embolic coil was still attached to the dpu and completely unsheathed.No damages were noted along the dpu or embolic coil.The articulating junction between the distal end of the dpu and the proximal soldered end of the embolic coil was intact with no damages found.The resistive heating coil did not exhibit evidence of melting.The resistance was tested with a reading of 53.0 ohms which is within specification of 48.5 - 56.0 ohms.The device was attached to the test detachment control box and control cable the green system ready light and full power light illuminated on the dcb.A detachment was attempted by pressing the detach button and the embolic coil was detached without any problems.A review of the manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.The complaint that the coil failed to detach is not confirmed.The device exhibited no visible damages and detached on the first attempt with no issues found.Without return of concomitant products it cannot be determined if those components had any additional contributions to the complaint event.Additionally, review of this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.Therefore, no corrective actions will be taken at this time.

Brand Name
DELTAFILL MICROCOIL DELIVERY SYSTEMS
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel
SZ 
MDR Report Key6567563
Report Number2954740-2017-00107
Device Sequence Number19103275
Product Code HCG
UDI-Device Identifier10886704077145
UDI-Public(01)10886704077145(17)190228(10)C41787
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Catalogue NumberDLF181650
Device Lot NumberC41787
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/24/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/15/2017
Supplement Report FDA Received Date06/23/2017
Patient Sequence Number1